... in a newspaper and asked my doc to prescribe it. Here in England, the doctors 'bible' tells the doc to start rosuvastatin at a 5mg dose, increasing monthly by 5 mg. Does the drop from 80mg to 5mg/day present a risk to me? Should I be put on a higher dose immediately? Thanks! Liz
21 Aug 2009
It's actually better to start of on the lower dose and gradually go up. Having high cholesterol temporarily, while the dose is tapered up, should not be too detrimental.
By starting from a lower dose and going up it gives you and your doctor a better idea which dose is best for you and with no side effects. Because it is a new medicine for you, you may not even need the maximum dose for it to be effective.
I'm sure your doctor will be doing regular blood tests.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on Fenofibrate drugs (Lipicard 160 mg and then Stanlip 145 mg) for last one year, mainly due to high trigyceride and borderline LDL. The lipid ...
0 answers • 3 Apr 2013
A diabetic patient age 52 consumes atorvastatin 10 mg tablet for the last 10 years. any side effects
... in continuing it ?
1 answer • 16 Apr 2013
I have been on Atorvastatin for past 4 years. Since 2 months I am having pain in my left arm muscles
I have been on Atorvastatin for past 4 years. Since 2 months I am having pain in my left arm muscles. Could it be side effect of Atorvastatin? Should ...
1 answer • 28 Jun 2013
Viibryd - I've taken many antidepressants over the past 30 years. My doctor just bumped my Vibyrd up
... to 80mg per day. It definitely helps with my depression but the sexual side effects are unacceptable. Has anyone been on this high dose? It seems ...
1 answer • 14 May 2014
Zoloft - On day 4 of my 25mg dose. Some effects not bad but mainly just insomnia. I am to up my dose
... to 50mg after day 7 but can do it earlier to speed up the process considers my side effect are not bad? Ive read a lot of bad stories of side ...
1 answer • 4 Jun 2014